# SDR UALA2011100705426

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,638 hours, 14,983 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  CAPTS RADAR ALTIMETER CONSTANTLY FLASHING ERRONEOUS VALUES.  SAMC TEXT:  FLT CREW REPORTED 'GEAR NOT DOWN' WARNING ON THROTTLE RETARDING.  ALTIMETER ERRONEOUS CONSTANT THROUGHOUT FLIGHT.  REPEAT WRITE-UP.  COMPLIED WITH MEL 3433E. -INF- :CB F5, LEFT RADIO ALT PULLED AND COLLARED.
